# SDR IPXA11668944

- Difficulty date: August 22, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 36,533 hours, 11,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 114T310051G
- Part serial: 000023
- Condition: Delaminated
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR 6 SLAT T/E WEDGE UPPER SURFACE REPAIR PATCH DELAMINATED.  METAL HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 8, REV 50.
